MAUDE Adverse Event Report: DENTIUMUSA SUPERLINE; DENTAL IMPLANT

DENTIUMUSA SUPERLINE; DENTAL IMPLANT
Model Number FX5012SWC
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx5012swc was removed on (b)(6) 2019 due to failure to osseointegrate 7 months and 24 days after implantation.The patient has no significant medical history.The doctor noted bone resorption during explantation.The patient required another surgical intervention to recover.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUMUSA
6761 katella ave
cypress CA 90630
MDR Report Key9540920
Report Number3005503242-2019-00192
Device Sequence Number2245481
Product Code DZE
UDI-Device IdentifierD755FX5012SWC0
UDI-PublicD755FX5012SWC0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Model NumberFX5012SWC
Device Catalogue NumberFX5012SWC
Device Lot NumberG23PB305S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR